# SDR 97ZZZM536

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3315235
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - DURING P/F FOUND AFT AIRSTAIRS EGRESS LIGHT OUT.  INSTALLED NEW BATTERY, OPS CHECK NORMAL.  (M)
